# SDR 95ZZZX1503

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Century Helicopters Inc, repair station PN5R125N
- Aircraft: N937S
- Make and model: Bell 206L-3
- Aircraft serial: 51258
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329003
- Condition: Cracked
- Location: Tailboom Attach
- Part time: 2,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM ATTACH FITTING FOUND CRACKED ON ROUTINE INSPECTION.  FITTING AND LONGERON WERE REPLACED IAW BELL 206 SRM.
